Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    keylock is offline Associate Member
    Join Date
    May 2005
    Location
    wa
    Posts
    359

    Question Can youi get test flu in the middel of your cycle??

    Im on week 8 of my clcle
    week 1-4 D-bol
    week 1-6 prop/tren /var started at week 5
    week 6-8 prop/Eq/var

    Question 1 - I took about 1 week off when I went to Vegas on week 7 came back and droped my Tren and switched to EQ know I feel like I have a flu but its like 100 degres here so did going of the prop for a week then going back on give me test flu??

    Question 2 - When I droped the tren and added the EQ my back, sholders, chest, and even arms EXPLODED with acne!!! Was this becuse I droped the tren or added the EQ or what???????

    Thanks Bros!!!!

    All so I would just like to add that know off the Tren my head feels GREAT I mean I dont feel crazy and all the stuped littel thangs arnt bothering me.

  2. #2
    Defconx3's Avatar
    Defconx3 is offline Member
    Join Date
    Jun 2005
    Location
    Southern Cali
    Posts
    633
    Quote Originally Posted by keylock
    Im on week 8 of my clcle
    week 1-4 D-bol
    week 1-6 prop/tren /var started at week 5
    week 6-8 prop/Eq/var

    Question 1 - I took about 1 week off when I went to Vegas on week 7 came back and droped my Tren and switched to EQ know I feel like I have a flu but its like 100 degres here so did going of the prop for a week then going back on give me test flu??

    Question 2 - When I droped the tren and added the EQ my back, sholders, chest, and even arms EXPLODED with acne!!! Was this becuse I droped the tren or added the EQ or what???????

    Thanks Bros!!!!

    All so I would just like to add that know off the Tren my head feels GREAT I mean I dont feel crazy and all the stuped littel thangs arnt bothering me.
    To answer your questions, you are probably feeling a little bit sick and are getting acne due to your hormone levels changing. Sounds pretty normal to me.

    On another note, the EQ will be absolutely NO benefit to your cycle, it will not even kick in in 2 weeks, its best to run EQ for at least 10-12 weeks.

  3. #3
    keylock is offline Associate Member
    Join Date
    May 2005
    Location
    wa
    Posts
    359
    Quote Originally Posted by Defconx3
    To answer your questions, you are probably feeling a little bit sick and are getting acne due to your hormone levels changing. Sounds pretty normal to me.

    On another note, the EQ will be absolutely NO benefit to your cycle, it will not even kick in in 2 weeks, its best to run EQ for at least 10-12 weeks.
    (MY BAD)
    Ya my cycles not over bro im going to run prop/EQ for anoth 12-16 weeks and the var as long as I can aford it. Do you think 100 mg prop eod is enuf to keep 400mg a week EQ from shuting me down??

  4. #4
    keylock is offline Associate Member
    Join Date
    May 2005
    Location
    wa
    Posts
    359
    Bump

  5. #5
    Smak is offline AR's Midget Beater
    Join Date
    May 2005
    Location
    in your girls panties
    Posts
    6,597
    Test flu is usually brought on by the sudden change in hormone fluctuations at the beginning of your cycle, but once your body becomes adjusted with your new test levels you shouldn't be getting sick anymore. Some people get it and some people don't. I usually don't get it when I run enanthate or cypionate , but I got it with prop.

  6. #6
    Samson7's Avatar
    Samson7 is offline Registered User
    Join Date
    May 2005
    Posts
    590
    ive known a couple people that have gotten it a few weeks into the cycle but for the most part it happens at the beginning

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •